# SDR GR4D20180719002

- Difficulty date: July 19, 2018
- Submitted: July 19, 2018
- Operation: Air carrier
- Aircraft: N445QS
- Make and model: Gulstm GIVXG450
- Aircraft serial: 4037
- Aircraft time: 8,986 hours, 4,310 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Attach Angle
- Part number: 1159CS2022883
- Condition: Corroded
- Location: Lt Horiz Stab
- Part time: 8,986 hours, 4,310 cycles
- Component: Horizontal Stab
- Component part number: 1159CS200019
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ALONG UPPER SIDE OF LT HORIZONTAL REAR BEAM (INTERNAL) ATTACH ANGLES AT SEVERAL LOCATIONS WHICH REQUIRES REPLACEMENT OF CAP ANGLE.
